# SDR SWAA2013012912064

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED ON BS 312 BBL 0 E/E COMPARTMENT UPPER SURFACE.  REPLACED STRAP LOCATED ON BS 312 BBL 0 E/E COMPARTMENT UPPER SURFACE IAW B737-300 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DRAWING 6545834.
